Quantum Lump Dynamics on the Two-Sphere

Krusch, S. and Speight, J.M. orcid.org/0000-0002-6844-9539 (2013) Quantum Lump Dynamics on the Two-Sphere. Communications in Mathematical Physics, 322 (1). pp. 95-126. ISSN 0010-3616

Metadata

Item Type: Article
Authors/Creators:
Dates:
  • Published: August 2013
  • Published (online): 22 May 2013
  • Accepted: 12 November 2012
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 26 Feb 2025 15:17
Last Modified: 26 Feb 2025 15:18
Published Version: https://link.springer.com/article/10.1007/s00220-0...
Status: Published
Publisher: Springer
Identification Number: 10.1007/s00220-013-1730-1
Related URLs:
Open Archives Initiative ID (OAI ID):

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Export

Statistics